I've read that this medication makes the body more acidic therefore making it a more favorable condition for yeast growth. I've experienced several infections in the 3 weeks I've been on it and figure there is a link.
Tr. I have looked here and on several other sites and can not find anything about increase in risk of yeast Infections, Only UTI'S so if this continues you should check with your doctor it could even be a combination of medications because even the UTI infections were uncommon like 00.1% So if you have not I would call your doctor Monday or call your Pharmacist today if it is bothering you. best of luck. have a good day. Chuck1957
- Zonisamide Information for Consumers
- Zonisamide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zonisamide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2010 • 3 answers
Posted 27 Sep 2012 • 1 answer
Posted 24 Sep 2015 • 2 answers
Posted 26 Oct 2015 • 1 answer
I don't have a question but I do want to make a few comments concerning Zonisamide. First, it has...
Posted 27 Jan 2018 • 0 answers